# SDR CA971031007

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSC252B60150
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR2 HYDRAULIC SYSTEM DEPLETED DURING TAXIING. RIGHT HAND MAIN LANDING GEAR ACTUATOR DOWN LINE HAD A HOLE IN THE FLEX PART OF THE HOSE.
